Optimality conditions in preference-based spanning tree problems

  1. Miguel Ángel Domínguez-Ríos
  2. Sergio Alonso 1
  3. Colebrook Santamaría, Marcos 1
  4. Antonio Sedeño-Noda 1
  1. 1 Universidad de La Laguna

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    ROR https://ror.org/01r9z8p25

Actes de conférence:
Operational Research Peripatetic Post-Graduate Programme (ORP3)

Éditorial: ESMAP S.L.

ISBN: 84-689-3077-6

Année de publication: 2005

Pages: 195-200

Congreso: Operational Research Peripatetic Post-Graduate Programme (ORP3)

Type: Communication dans un congrès


Spanning trees problems defined in apreference-based environment are addressed. In thisapproach, optimality conditions for the well-knownminimum-weight spanning tree problem are generalizedto be used with more general preference orders. Then,necessary and/or sufficient properties of the preferencerelations are studied, in order to assure that the set of‘most preferred’ trees is the set of spanning treesverifying the optimality conditions. Finally, an algorithmfor the construction of the set of spanning trees fulfillingthe optimality conditions is designed.